# SDR NOCA03507

- Difficulty date: February 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 737-300
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PBE3071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT INOP AT SEAT 8A AND R2 DOOR CEILING INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS AT SEAT 8A AND R2 DOOR CEILING PER AMM 33-51-00.  OPS CHECKS OK.
